# SDR 95ZZZY0941

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N417BK
- Make and model: Bolkms BK117B1
- Aircraft serial: 7143
- System (JASC): 6710 · Main Rotor Control
- Part: Rod End Assy
- Part number: 10513142
- Condition: Worn
- Location: M/R
- Part time: 329 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD END ASSY WORN BEYOND SERVICEABLE LIMITS. REPLACED WITH NEW UNIT(S), CORRECTED PROBLEM.
